# SDR DALA2015043003013

- Difficulty date: April 29, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 31,384 hours, 21,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERWING FRAME INSPECTION VISIT, NOTED CUSP WEB MEMBRANE IS CRACKED AT FS 674 UNDER MID SEAT TRACK.  REPLACED CUSP WEB MEMBRANE IAW SRM 51-40-02.  LP 1925089.
